You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Graphs with 1-Factors
David P. Sumner
Proceedings of the American Mathematical Society
Vol. 42, No. 1 (Jan., 1974), pp. 8-12
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2039666
Page Count: 5
You can always find the topics here!Topics: Line graphs, Mathematical theorems, Integers, Mathematics, Bridges, Even numbers
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In this paper it is shown that if G is a connected graph of order $2n(n > 1)$ not containing a 1-factor, then for each $k, 1 < k \leqq n$, there exists an induced; connected subgraph of order 2k which also fails to possess a 1-factor. Several other sufficient conditions for a graph to contain a 1-factor are presented. In particular, it is seen that the connected even order line graphs and total graphs always contain a 1-factor.
Proceedings of the American Mathematical Society © 1974 American Mathematical Society